Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 147, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 18, 2007, 5:06 PM CDT for Saint Charles County, Warren County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2007, 5:06 PM CDT (22:06 UTC)
- Expired
- Jun 18, 2007, 5:45 PM CDT
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Saint Charles County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 34 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1421 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 182206 SVRLSX MOC183-219-182245- /O.NEW.KLSX.SV.W.0147.070618T2206Z-070618T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 506 PM CDT MON JUN 18 2007 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI SOUTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI * UNTIL 545 PM CDT * AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES EAST OF TRELOAR...OR 6 MILES NORTHEAST OF NEW HAVEN...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... DUTZOW... NEW MELLE... WENTZVILLE... DEFIANCE... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3872 9126 3855 9120 3860 9078 3888 9088 $$ TILLY
1 follow-up statement
000 WWUS53 KLSX 182243 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 543 PM CDT MON JUN 18 2007 MOC183-219-182253- /O.EXP.KLSX.SV.W.0147.000000T0000Z-070618T2245Z/ ST. CHARLES MO-WARREN MO- 543 PM CDT MON JUN 18 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND WESTERN ST. CHARLES COUNTIES EXPIRES AT 545 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE. LAT...LON 3872 9126 3855 9120 3860 9078 3888 9088 $$ TILLY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:58 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 18, 2:58 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 258 PM CDT MON JUN 18 2007 .DISCUSSION... LOW PRESSURE WAS LOCATED OVER SASKATCHEWAN THIS AFTERNOON. A COLD FRONT EXTENDED FROM THE LOW ACROSS EASTERN MN AND SOUTHEASTERN NEB INTO THE TX PANHANDLE. THE COLD FRONT WILL SLIDE ACROSS THE AREA TONIGHT AND TUESDAY MORNING. HIGH PRESSURE WILL BUILD INTO THE REGION ON TUESDAY WITH DRIER AND MORE STABLE AIR. UPPER SHORT WAVE OVER THE CENTRAL PLAINS INTO NORTHEAST TX THIS MORNING WILL LIFT NORTHEASTWARD INTO EASTERN MO BY THIS EVENING. THE GFS, UKMET AND NAM HAVE BEEN VERY CONSISTENT PAST SEVERAL RUNS WITH THIS FEATURE. PLENTIFUL MOISTURE WILL BE IN PLACE WITH KS FORECAST IN THE MIDDLE 30S. POPS WILL BE CATEGORICAL ACROSS MOST OF THE FORECAST AREA TONIGHT. THE MODELS ARE CONSISTENT IN FORECASTING DRIER AIR WILL MOVE INTO THE AREA ON TUESDAY. UPPER HIGH PRESSURE SYSTEM IS EXPECTED TO BUILD ACROSS THE SOUTHWESTERN U.S. EARLY IN THE WEEK. BY WEDNESDAY EVENING. THIS SYSTEM WILL COVER THE AREA OF THE COUNTRY FROM THE DESERT SOUTHWEST ACROSS THE CENTRAL ROCKIES/CENTRAL AND SOUTHERN GREAT PLAINS INTO THE LOWER MS VALLEY. THE GFS, UKMET AND NAM ARE INDICATING A SHORT WAVE WILL ROLL OVER THE TOP OF THE RIDGE WEDNESDAY NIGHT/EARLY THURSDAY AND INITIATE A MCS. THE GFS AND EUROPEAN MODELS FORECAST A MORE POTENT SHORT WAVE WILL ROLL DOWN ACROSS THE UPPER MIDWEST THURSDAY NIGHT/EARLY FRIDAY. ITS A LONG WAY DOWN THE ROAD BUT WILL INCLUDE LOW POPS ACROSS PORTIONS OF THE AREA FOR LATE IN THE WEEK. THE GFS FORECASTS A MCS WILL DEVELOP ACROSS THE NORTHERN PLAINS THURSDAY EVENING AND THEN ROLL SOUTHEASTWARD THURSDAY NIGHT. THE GFS AND EUROPEAN ARE VERY SIMILAR FOR THE WEEKEND IN EXPANDING A MONSTER HIGH IN THE UPPER ATMOSPHERE. BY SUNDAY MORNING, BOTH MODELS FORECAST A 592-594 GPM HIGH AT 500 MBS CENTERED OVER THE 4 CORNERS. SYSTEM WILL COVER ABOUT HALF THE COUNTRY. BY MONDAY MORNING, BOTH MODLES FORECAST A 594-596 GPM H5 HIGH CENTERED OVER KANSAS CITY. 850 MB TEMPS ARE FORECAST TO BE 20-22C ACROSS THE AREA BY MONDAY. LOOKS LIKE IT WILL BE A HOT TIME IN THE OLD TOWN AT NIGHT. TPS && .AVIATION... FOR THE 18Z TAFS...MAIN FORECAST PROBLEM IS PCPN TIMING AND CHANCES. APPEARS THERE WILL BE THREE MAIN CHANCES AFFECTING THE AREA THRU THE VALID TAF PERIOD. FIRST IS OCCURRING OVER THE AREA NOW...WITH A BAND OF SHRA FROM KIRK-KSTL-KMDH. THIS IS EXPECTED BY THE MODELS TO WEAKEN OVER TIME AS IT PUSHES NEWD. THE NEXT AREA OF RAIN IS EXPECTED TO OCCUR WITH VORT MAX...WHICH USED TO BE THE OLD CUTOFF OVER THE SRN PLAINS...AS IT MOVES NEWD INTO THE AREA LATE THIS AFTERNOON AND THIS EVENING. SHOULD SEE THE BEST CHANCE FOR THUNDER WITH THIS FEATURE. THE FINAL AREA OF RAIN IS EXPECTED WITH THE CDFNT ITSELF AS IT PUSHES THRU THE FA LATE THIS EVENING AND INTO TUESDAY MORNING. MOSTLY SHRA EXPECTED WITH THIS FEATURE WITH A SMALL CHANCE FOR THUNDER. SOME LO CLOUDS...WHERE THE MAIN AREA IS LOCATED OVER WRN MO AND ERN KS AND ERN OK...EXPECTED TO ADVECT INTO THE KUIN/KCOU AREAS LATER TODAY AND TONIGHT...AND EVENTUALLY INTO THE KSTL/KSUS AREA LATER TONIGHT. WITH A RATHER SHARPLY DEFINED CDFNT THOUGH...CLOUDS EXPECTED TO CLEAR OUT WITH FROPA OR SHORTLY AFTER...AROUND 07Z AT KUIN...10Z AT KCOU...12Z AT KSTL/KSUS. AFTER THIS...LOOK FOR FEW IF ANY CLOUDS ON TUESDAY. OTHERWISE...SOME GUSTINESS TO THE WINDS EXPECTED THIS AFTERNOON AS OCNL HOLES IN THE CLOUDS ALLOW ABILITY TO TAP 20-25KT 500M AGL WINDS. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 18, 3:28 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 328 PM CDT MON JUN 18 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 328 PM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING OVER A SMALL PORTION OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. A FEW STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH. ELSEWHERE ACROSS THE AREA...SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
In the hours before
Local storm report, Jun 18, 4:14 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
414 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG MANCHESTER 38.59N 90.51W
06/18/2007 ST. LOUIS MO AMATEUR RADIO
THREE LARGE TREE LIMBS DOWN NEAR THE INTERSECTION OF
CLAYTON AND KIRKSVILLE ROAD.
&&
RPRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 3:58 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 32 min |
| Jun 18, 4:55 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 35 min |
| Jun 18, 5:38 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.